# SDR ASAA0944898

- Difficulty date: March 24, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BS 727B 800 LBL 24 HAS NUMEROUS AREAS OF MECHANICAL DAMAGE AND OR CORROSION OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK BS 727B 927 LBL 24.
